# SDR DL72S961056

- Difficulty date: May 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N527DA
- Make and model: Boeing 727232
- Aircraft serial: 21587
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stringer
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON LETTER CHECK, RT STRINGER 10 CRACKED AT FIN STA 133 INSIDE VERTICLE STABILIZER CRAWL WAY.  REPAIRED PER M/M 55-30-0, FIG 803 - ID PER PS900-5-1 NR 04.
